Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is this a heart attack or heartburn ?

I don t want to panic. About 2 hours ago I feel sick to my stomach and suddenly couldn t hear very well. My ears are not ringing but they got suddenly congested and I couldn t hear. I feel very disconnected still. I felt faint and I could feel my heart beating in my chest like palpitations for about an hour. This started after I had a sudden attack of heartburn. I tried to do an internet search but I can t find anything to describe what is happening to me. I also felt kind of sweaty but no chest pains so I don t think its a heart attack. Can heartburn cause all these other symptoms? This happened right after I woke up and all I had to drink was some coffee. I ve been having heartburn off and on for about 6 months.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  839
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Get checked out. Females don't have the classic symptoms of heart attack so you can't say that it isn't angina until you've been checked. It could be heartburn and a panic attack but it could be that you're having angina attacks.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor